# SDR V0XD20210606005

- Difficulty date: May 31, 2021
- Submitted: June 6, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE, THE MID CAP IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED MID CAP(PN:SH670-31825-9S) IAW CRJ 900 SRM 51-21-23, 51-40-11, 51-40-00.
